# SDR USAA020228

- Difficulty date: May 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 31,532 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCHES IN LENGTH, STRINGER 9R, BS 867 AT PSU SUPPORT FITTING.  CRACK CUT OUT, DOUBLER INSTALLED, FILLER ADDED PER TYPICAL REPAIR 53-10-14A.  (M)
